# SDR AUS20031066

- Difficulty date: March 21, 2003
- Submitted: November 3, 2003
- Operation: General aviation
- Make and model: Dhav DHC8202
- Engine: Pwa PW123D
- Propeller: Hamstd 14SF23
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW123D
- Condition: Leaking
- Location: Right
- Part time: 10,506 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(AUS) RT ENGINE LEAKING OIL.  OIL FUMES IN CABIN. INVESTIGATION AND BOROSCOPE INSPECTION FOUND OIL WETTING IN AREA OF INTERCOMPRESSOR CASE.  ENGINE REMOVED.
